# SDR FDEA202108112001

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 97,705 hours, 38,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32145
- Condition: Dented
- Location: Bs 1699-1740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN @ STA 1730, BETWEEN STR 29L - STR 29R, HAS 2EA DENTS.  REPAIRED SKIN IAW FEDEX EA # F-5330-146539-P3
